EconPapers    
Economics at your fingertips  
 

Existence and Controllability Results for Fractional Impulsive Integrodifferential Systems in Banach Spaces

Haiyong Qin, Xin Zuo and Jianwei Liu

Abstract and Applied Analysis, 2013, vol. 2013, 1-12

Abstract:

We firstly study the existence of PC-mild solutions for impulsive fractional semilinear integrodifferential equations and then present controllability results for fractional impulsive integrodifferential systems in Banach spaces. The method we adopt is based on fixed point theorem, semigroup theory, and generalized Bellman inequality. The results obtained in this paper improve and extend some known results. At last, an example is presented to demonstrate the applications of our main results.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/295837.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/295837.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:295837

DOI: 10.1155/2013/295837

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:295837